# SDR 97ZZZX459

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1024V
- Make and model: Cessna 208B
- Aircraft serial: 208B0582
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: MS2W4187D1
- Condition: Inop
- Location: Flap Sys
- Part time: 104 hours
- Component: Eaton
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED PRIMARY FLAP SYSTEM AND STBY FLAP SYSTEM INOP.  MEHCANICS FOUND FLAP RELAY K21 WITH INTERNAL MALFUNCTION.  RELAY WAS INSPECTED AND IT WAS FOUND THAT INTERNAL CONTACTOR A3 DID NOT HAVE THE SILVER CONTACT WELDED TO TERMINAL, THEREFORE, AN INTERNAL ARC MELTED THE TERMINAL DAMAGING THE RELAY.  NOTE:  SILVER CONTACT WAS NOT INSTALLED WHEN MANUFACTURED.
